A translation of Problemy Peredachi Informatsii

previous Volume 28, Number 2, April–June, 1992 next
Back to contents page


Asymptotic Minimax Estimation of Regression in the Additive Model   [View Abstract]
G. K. Golubev
pp. 101–112

Estimation of the Minimum Point of an Unknown Function Observed in the Presence of Dependent Noise   [View Abstract]
O. N. Granichin
pp. 112–116

Comparison of Some Sequential Rules for Detecting Changes in Distributions   [View Abstract]
A. G. Tartakovskii and I. A. Ivanova
pp. 117–124

Informativity in the Category of Linear Measurement Systems   [View Abstract]
P. V. Golubtsov
pp. 125–140

New Packings on a Finite-Dimensional Euclidean Sphere   [View Abstract]
V. A. Zinov'ev and Th. Ericson
pp. 141–146

Partitioning of a Vector Space into Orbits by the Action of Automorphism Groups of Some Codes   [View Abstract]
Yu. L. Sagalovich
pp. 147–153

Fourier Transform Evaluation in Fields of Characteristic 2   [View Abstract]
T. G. Zakharova
pp. 154–167

The Throughput of the Stack Algorithm in a Channel with N-Conflicts   [View Abstract]
B. S. Tsybakov and A. Yu. Privalov
pp. 168–174

Lower Bounds on the Probability of Connectedness in Classes of Random Graphs Generated by 2-Connected Graphs with a Given Base Spectrum   [View Abstract]
V. P. Poleskii
pp. 175–183

Integral Method for Calculating Closed Queueing Networks   [View Abstract]
A. I. Gerasimov
pp. 184–195

Two Extremal Problems for Oriented Lattices   [View Abstract]
S. L. Bezrukov
pp. 196–197